# SDR HNAA2011081100245

- Difficulty date: August 7, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 47,601 hours, 52,448 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 36058
- Part serial: 229
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ACTIVATED IN FLIGHT, CREW DISCONNECTED BOTH YOKES TO DISENGAGE SYS FOR LANDING.  R & R STALL WARNING COMPUTER AND CALIBRATED BOTH NR1 AND NR2 STALL WARNING SYSTEMS IAW DASH 8, MM 27-31-00.  OPS CHECKED GOOD.
